# SDR DL72S950537

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Failed
- Location: Rudder
- Component: 591005017
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 18,000 FEET BOTH 'A' SYSTEM HYDRAULIC PUMPS FAILED, LANDED LAX.  FOUND LOWER RUDDER PCU FAILED, CAUSING A SYSTEM FAILURE.  REPLACED PCU AND BOTH 'A' SYSTEM PUMPS AND FILTERS.
